Table of Contents
Journal of Discrete Mathematics
Volume 2015, Article ID 736326, 7 pages
http://dx.doi.org/10.1155/2015/736326
Research Article

On Reduced Zero-Divisor Graphs of Posets

Department of Mathematics, North-Eastern Hill University, Permanent Campus, Shillong, Meghalaya 793022, India

Received 25 July 2014; Accepted 18 December 2014

Academic Editor: Wai Chee Shiu

Copyright © 2015 Ashish Kumar Das and Deiborlang Nongsiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Beck, “Coloring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. D. Anderson and M. Naseer, “Beck's coloring of a commutative ring,” Journal of Algebra, vol. 159, no. 2, pp. 500–514, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. F. Anderson and P. S. Livingston, “The zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. K. Nimbhokar, M. P. Wasadikar, and L. DeMeyer, “Coloring of meet-semilattices,” Ars Combinatoria, vol. 84, pp. 97–104, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Halaš and H. Langer, “The zerodivisor graph of a qoset,” Order, vol. 27, no. 3, pp. 343–351, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Halaš and M. Jukl, “On Beck's coloring of posets,” Discrete Mathematics, vol. 309, no. 13, pp. 4584–4589, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Z. Xue and S. Liu, “Zero-divisor graphs of partially ordered sets,” Applied Mathematics Letters, vol. 23, no. 4, pp. 449–452, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. V. Joshi, “Zero divisor graph of a poset with respect to an ideal,” Order, vol. 29, no. 3, pp. 499–506, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Alizadeh, A. K. Das, H. R. Maimani, M. R. Pournaki, and S. Yassemi, “On the diameter and girth of zero-divisor graphs of posets,” Discrete Applied Mathematics, vol. 160, no. 9, pp. 1319–1324, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. Lu and T. Wu, “The zero-divisor graphs of posets and an application to semigroups,” Graphs and Combinatorics, vol. 26, no. 6, pp. 793–804, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. B. Mulay, “Cycles and symmetries of zero-divisors,” Communications in Algebra, vol. 30, no. 7, pp. 3533–3558, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Spiroff and C. Wickham, “A zero divisor graph determined by equivalence classes of zero divisors,” Communications in Algebra, vol. 39, no. 7, pp. 2338–2348, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. G. Chartrand and O. R. Oellermann, Applied and Algorithmic Graph Theory, International Series in Pure and Applied Mathematics, McGraw-Hill, New York, NY, USA, 1993. View at MathSciNet
  14. B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Cambridge University Press, New York, NY, USA, 2nd edition, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. Halaš, “Annihilators and ideals in ordered sets,” Czechoslovak Mathematical Journal, vol. 45(120), no. 1, pp. 127–134, 1995. View at Google Scholar
  16. R. Halaš, “Relative polars in ordered sets,” Czechoslovak Mathematical Journal, vol. 50, no. 2, pp. 415–429, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus